# SDR UALA2011112706477

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 57,828 hours, 6,835 cycles
- Engine: Pwa PW4056
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Line
- Part number: 343U102335
- Condition: Faulty
- Location: Scavenge System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM NR 2 MAIN TANK TO CENTER AFTER CENTER PUMPS SHUT OFF PER NORMAL PROCEDURE.  POSSIBLE CHECK VALVE ALLOWING TRANSFER.  REPLACED SCAVENGE SYSTEM FUEL LINE (180-1011) IAW MM.
